# SDR SIMA20160828003

- Difficulty date: August 28, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 40,468 hours, 37,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  OPS CHECKED GOOD.
